MAUDE Adverse Event Report: OSCOR INC EMBLEM S-ICD; IMPLANTABLE LEAD

OSCOR INC EMBLEM S-ICD; IMPLANTABLE LEAD
Model Number 3401
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 12/24/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this lead was part of a system revision due to infection.There were no additional adverse patient effects reported.The lead was explanted.
 
Additional Manufacturer Narrative
The device was not returned for analysis; therefore, a technical analysis could not be performed.The manufacturing process for this electrode model included extensive inspections to ensure that the finished product met specifications prior to distribution, including validation of sterility and a series of visual, functional, and electrical tests.There is no indication that the referenced event was related to the manufacturing process.A risk review was completed and confirmed that the event of infection was defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Review of labeling determined that the complaint situation was listed in the manual.There was no indication in the complaint that the product was not used in accordance to labeling.The manual was unlikely to be the cause of the reported complaint; translation, wording, or graphics does not require further review.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of known inherent risk of device.
 
Event or Problem Description

Brand Name
EMBLEM S-ICD
Common Device Name
IMPLANTABLE LEAD
Manufacturer (Section D)
OSCOR INC
3816 desoto blvd.
palm harbor FL 34683
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key24109013
Report Number2124215-2026-03383
Device Sequence Number12216482
Product Code LWS
UDI-Device Identifier00802526575600
UDI-Public(01)00802526575600(17)170801
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P110042/S043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date08/01/2017
Device Model Number3401
Device Catalogue Number3401
Device Lot NumberA125495
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/26/2025
Supplement Date Received by Manufacturer03/12/2026
Initial Report FDA Received Date01/19/2026
Supplement Report FDA Received Date04/01/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age68 YR
Patient SexMale